MENU

You are here

Andrei Agrachev

Export 33 results:
Filters: Author is Andrei A. Agrachev
2012
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA, Barilari D, Boscain U. Introduction to Riemannian and sub-Riemannian geometry. SISSA; 2012. Available from: http://hdl.handle.net/1963/5877
Agrachev AA, Baryshnikov Y, Liberzon D. On robust Lie-algebraic stability conditions for switched linear systems. Systems and Control Letters. Volume 61, Issue 2, February 2012, Pages 347-353 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6455
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Lerario A. Systems of Quadratic Inequalities. Proceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7072
2010
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Agrachev AA, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 793-807 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3870
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458

Pages

Sign in